# SDR SWAA2019051532646

- Difficulty date: March 30, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FASTENER HOLE CORRODED AT BS. 360, STR. 28R.  REPAIRED SKIN IAW SRM AND EA.
